# SDR FDEA201903010529

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 709
- Aircraft time: 43,681 hours, 23,132 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 740120C
- Part serial: 0290
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

PDIS  731 24-20  2134 01MAR19  CLE FACT U  LOGPAGES:2733993 DURING CLIMBOUT FROM KPIT @ 14000' GEN 1 FAULTED. ATTEMPTED TO RESET GEN 1 PER ECAM BUT IT REMAINED FAULTED.  FOLLOWED ECAM/QRH PROTOCOL AND DIVERTED  TO KCLE. NO WATER INTRUSION FOUND. FACT 02MAR19 09:18  IND REMOVED AND REPLACED THE FAULTY NR 1 GCU PER AMM 24-22-12-04 RAN BOTH ENGINES AND THE GENERATORS CHECK NORMAL. REF ALSO TSI 24-10 2135. A/C OK FOR SERVICE.
